# SDR ASAA2023080644457

- Difficulty date: August 6, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 61,441 hours, 18,152 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RELEASED PER MEL 21-32B, LH PACK CONTROL INOP. AUTHORIZED BY SEA MC CARL @ 0950Z. GROUNDED - YES. ON DEFERRAL.
